# SDR AALA201907299028

- Difficulty date: July 28, 2019
- Submitted: July 30, 2019
- Operation: Air carrier
- Aircraft: N974UY
- Make and model: Airbus A321-231
- Aircraft serial: 4898
- Aircraft time: 27,640 hours, 10,396 cycles
- Engine: Iae V2533A5
- Engine time: 18,143 hours, 6,997 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: PILOT REPORTS #1 ENG COMPRESSOR STALL, N1 AT 83%. MAINTENANCE ACCOMPLISHED BORESCOPE OF HPC STAGE 3 AND 6 IAW TSM 71-00-00-810-808. NO FINDINGS.
